MathSciNet Relay Station
MathSciNet bibliographic data
MR1165460 34A20 (30E25)
Bolibrukh, A. A. Sufficient conditions for the positive solvability of the Riemann-Hilbert problem. (Russian) Mat. Zametki 51 (1992), no. 2, 9--19, 156; translation in Math. Notes 51 (1992), no. 1-2, 110–117
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement